# SDR REXA2019043015536

- Difficulty date: April 15, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N8918B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7918
- Aircraft time: 27,943 hours, 25,720 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 601R32005151
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT BS 349,  RBL 32 - RBL 38 WAS CORRODED, FOUND OUT OF SRM LIMITS.  REPAIRED THE FLOORBEAM IAW EA CRJ253-08784.
